Not to well

I have been on 20 mg now for 6 days and have been feeling fine in myself have woke up this morning not feeling very good slightly out of byway tired face red is this just Norman for people who have no problems or is it due to steroids

Have been asked to taper down on the 18th so that means I have had higher dose from 8mg to 20 mg for 14 days

Any ideas still got pain no where near as bad as it was but can't cope with both going to have to I know

What a funny thing this pmr is it makes you wonder is it that is it something else what is it knowing what they can help with in this day and age

1 Reply

oldestnewest
  • Hi,

    As you've been at 20mg for 6 days and okay PMR wise, then it could be Pred side effects. But do monitor things, and speak to doctor if necessary.

    If you are reducing on 18mg guess that's doctors advice, as a matter of interest - how much by?

You may also like...